# SDR DALA2022121508142

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 70,391 hours, 26,071 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Lt Aft Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AFT DOOR MESSAGE INFLIGHT, REPEAT WRITEUP.  HANDLE POPPED UP TO KNUCKLE KNOCKER.  FOUND LEFT AND RIGHT THREADED DOOR STOPS ON L4 DOOR LOWER GATE OUT OF ADJUSTMENT. ADJUSTED LT & RT THREADED DOOR STOPS IAW AMM 52-11. OPS CHECKED NORMAL.
